# SDR ASAA2023082246584

- Difficulty date: August 22, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D5357030820400
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR70 HAS A CORRODED STRAP FROM STR24 TO STR28 GROUNDED - YES. NO ALLOWABLE LIMITS IN A320 SRM FOR FRAME STRAP. REMOVED AND REPLACED STRAP IAW A320 SRM 51-42-11 AND A320 DWG D53570020
